# SDR TRAX200600196

- Difficulty date: May 8, 2006
- Submitted: May 15, 2006
- Operation: Air carrier
- Aircraft: N901EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7616
- Aircraft time: 11,212 hours, 9,503 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING FUEL PANEL 540EB HAS SURFACE CORROSION WITH PITTING, NEEDS INVESTIGATION.
